i just started taking amox tr-k clv 875-125 mg twice a day, yesterday. i dont know if its the antiobiotic, the mix of mucinex and ibuprofen (200mg tablets...im taking like 4 instead of 2 because i have such a bad sinus headache), or something else...but i feel horribly nauseous. ive had this sinus infection for about 3 months now and im on my 4th round of antibiotics. i hope these help. anyways, i wanted to know if anyone knows about them or if theyve had the nausea problem too. any information/advice/etc would be greatly appreciated. thank you.
That antibiotics often aren't effective against sinus infections won't come as a surprise to you.
Here is the most effective treatment for chronic antibiotic-resistant sinus infections
The Flip-Turn Sinus Flush is mildly risky, because you have to bend over to do it, preferably in a shower, but you can also do it outside on soft ground, or you can kneel down and lean over a bathtub, or perhaps a plastic basin or tub, with the shower running for steam.
I'm on the same drug as of 1/15 and it has work wonders for me . My head was pounding and I was ready to go to the er . But instead went to the cvs clinic which they where so on the ball and knew what I had . I went to my reg doctors office call access medical on 17 in Myrtle beach and I can tell you they suck . I waited over 2 hours and I had to walk out because of my pain . Thank god for cvs the nurse thier was great and knew what they where doing . Stay on that drug with 2 Tylenol and you should be ok.
I also went to the CVS Clinic and got this for a sinus infection. It has given me concern with side effects that after almost two weeks is still affecting me with rash, itch and nausea.
I did not even take the entire dose because after 4 days I started vomiting about an hour after the pill. I will never take this again, I have read a lot of threads with negative feedback on this antibiotic.
I took amoxicillin for my first round of antibiotics. It did nothing. Took another antibiotic and it did nothing. Two weeks later took cipro and still did nothing.
8 weeks of post nasal drip, unilaterally, and no teas, honey or any gargling or saline rinses are helping.
Now what? Have sore throat and post nasal drip, unilaterally, for 8 weeks now!!!
This, it, brand name Augmentin, has always been the ONLY thing that's worked for me over the years. In fact I'm on it now because of a lingering sinus infection. Since I was a teen I have always been highly likely to get severe bronchial and other pneumonia-type infections, and this seems to be the only thing that works..
I get a very bad sinus infection about every year for the last 5 years, 1st time i got this sinus infection i felt like i was going die my eyes were puffy my head was foggy i felt very tired & weak my mouth was very dry and had to drink alot of water, i even went to three different doctors and got two blood test which came out good,each doctor prescribed me three different meds nothing help until i went to an allergy doctor, he prescibed me amox tr-k clv 875 mg (Augmentin)1 tablet every 12 hours, within one week i started feeling better, if your body can take some of the side effects and the side affects aren't life threatening try it for one week and see what happens, but it sure help me!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.